RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 26, Issue 1  


MATHEMATICS
Properties of the value function in optimal control problems with infinite horizon
A. L. Bagno, A. M. Tarasyev
3
On the spectral set of a linear discrete system with stable Lyapunov exponents
I. N. Banshchikova, S. N. Popova
15
Altruistic (Berge) equilibrium in the model of Bertrand duopoly
Yu. A. Bel'skikh, V. I. Zhukovskii, S. P. Samsonov
27
Multiple capture of rigidly coordinated evaders
A. I. Blagodatskikh
46
Normal forms of the equations of thermodynamics
A. S. Vaganyan
58
Weak asymptotic stability of control systems with impulsive actions
Ya. Yu. Larina
68
About asymptotical properties of solutions of difference equations with random parameters
L. I. Rodina, I. I. Tyuteev
79
Comparison of fuzzy numbers in decision-making problems
V. I. Ukhobotov, E. S. Mikhailova
87
$\alpha$-sets in finite dimensional Euclidean spaces and their properties
V. N. Ushakov, A. A. Uspenskii
95
Routing of displacements with dynamic constraints: “bottleneck problem”
A. G. Chentsov, A. A. Chentsov
121

COMPUTER SCIENCE
User interface development to manage the process of handwritten mathematical formula recognition
A. Yu. Saparov, I. Yu. Shirobokova
141
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020